×

zbMATH — the first resource for mathematics

Polynomials of best uniform approximation to certain rational functions. (English) Zbl 0112.35304

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Achieser, N. I.: Theory of approximation. New York: Frederick Ungar 1956. (Translated from the Russian.) · Zbl 0072.28403
[2] Bernstein, S.: Leçons sur les propriétés extrémales et la meilleure approximation des fonctions analytiques d’une variable réele. Paris: Gauthier-Villars 1926.
[3] Hornecker, G.: Evaluation approchée de la meilleure approximation polynomiale d’ordren def(x) sur un segment fini [a, b]. Chiffres1, 157-169 (1958). · Zbl 0082.12304
[4] Hornecker, G.: Méthodes pratiques pour la détermination approchée de la meilleure approximation polynomiale ou rationnelle. Extracted from a doctorial thesis (Grenoble) and published under the heading ?En Souvenir de Georges Hornecker, 1917-1960? no date.
[5] Talbot, A.: On a class of Tchebysheffian approximation problems solvable algebraically. Proc. Cambridge Philos. Society58, 244-267 (1962). · Zbl 0122.30802 · doi:10.1017/S0305004100036483
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.